I am 31-years-old male and a heavy smoker. I usually have some problems with GERD, but when I take Nexium, I feel I am suffering recently from the following symptoms. During my day, around two times, I got episodes of the following while resting.
1. Strong heartbeats.
2. Accelerated heartbeats.
3. Feeling my stomach blow.
4. Difficulty in breathing.
The episodes last for might be two minutes.
I have visited a cardiologist, and I made the following analysis,
1. Thyroid hormones.
4. ECG and stress ECG.
5. Holter for 24 hours.
6. Chest X-ray.
7. Breathing test.
All measures are normal except high cholesterol and LDL. Now the episodes come maybe once every couple of days. I do not know what is the reason could be?
Related Questions:How can rashes coupled with severe itching on the legs and arms be treated?
Do you have a question on Difficulty In Breathing or Sweating?Ask a Doctor Now
Welcome to icliniq.com.
You should curtail your smoking which is the reason for the increase in cholesterol as well as increasing your heart rate your heart and must be going very high due to stimulation of the heart by the nicotine and hydrocarbons limited by smoke the possibility of infrequent supramental arrhythmias cannot be ruled out by the test you had done. You have to do ECG immediately once you have the episode or will need a loop recorder or event recorder for the diagnosis of arrhythmia if the incidents are recurrent.
Ask your health query to a doctor online?Ask a Doctor Now